Couldn't find what you looking for?

TRY OUR SEARCH!

Yesturday I took my last .8mg Subutex and threw the rest out...I took a week off work (I'm praying it doesnt take longer bcuz I CANT lose my job) I HAVE JUST HAD ENOUGH!!! I paid $20,000.00 cash to get off Methadone (I went to Florida Detox Center and did the Rapid Detox) I felt alive for the 1st time in 7yrs but immediatly started the Subutex and here I am 1 yr off methadone but stillllll on Subutex..I've gone down from 21-16-8 and most days I only take .4mg but "life never seems to give me the time to keep detoxing" so I just flushed em and here I am...SCARED AS HELL I MADE A HUGE MISTAKE!!! I CANT CALL MY DR UNTIL THE 17TH BUT BY THEN I'M SOOOOO HOPING I'LL BE OVER THE DETOX AND NOT "NEED" TO GO BACK..CAN ANYONE PLEASE TELL ME EITHER 1 WAY OR THE OTHER WHAT I'VE GOTTEN MYSELF INTO AND HOW BAD IT MIGHT BE AND WHAT I SHOULD DO TO GET THROUGH THIS???

THANK YOU SO MUCH,
TAMI13TLC

Loading...

I think your gonna get hit really hard. Jumping off at 8 mg is almost unheard of. Even poeple who slowly taper to 1 mg experience pretty intense withdrawwals of 1-3 weeks. I admire you for flushign them, but you probably need to get your hands on some Xanax, Klonopin or Valium cuz your gonna need it really bad for the insomnia. Also try Immodian for diarheea which most people including myself get. After using 4 or 8 mg per day x 8 month I tapered down this week to just a tiny crumb yesterday then jumped today. FElt awful but Xanax helps. Before taking a Xanax I was horrible even during the fast taper - insomnia, diarheea, lost 5 lbs already, freezing cold, sweaty, shaky, cant concentrate....typicall withdrawal hell.

Good luck to you
Reply

Loading...

Taper chart for Subutex: Decrease dosage by 2 mg every 6 days until your at 2mg. Take 1mg every 6 days. Then 1/2 mg for 6 days. Then 1/4 mg for 6 days. The half-life of Subutex leaves it's victims with little choice. Do not stop cold turkey. Use the chart and don't miss any meals. Eat as well and properly as you can.
Reply

Loading...